Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Have back pain, dizziness and vomiting . Pregnancy test negative. Taking medication for autoimmune hepatitis. Side effects?

hi, i am 19 and have never had sex, but recently i met my boyfriend and he insisted me to do so but I didn t, so instead of that we had masturbation and oral sex . he have tried to insert finger inside my vagina and further ejaculated right next to me. but I am sure that non of that semen touched me but since then i have severe lower back pains, feel dizzy, vomiting, laziness, stomach pains etc. I do not want to get pregnant. I have checked myself with the pregnancy sticks that shows a negative result. i have not had my periods since last few months and I an taking steroids, omeprazole , puri-nethol (6- mercaptopurine ), spironolactone , propanolone, ciprofloxin and adcal-d3 for my auto-immune hepatitis condition. please tell me if these are the side-effects of my medicine or from my oral sex/masturbation.
Asked On : Wed, 6 Mar 2013
Answers:  2 Views:  49
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response

I am Dr Mbong.

The symptoms you explained can be due to the medication you are taking especially the steroids, Puri-nethol and adcal-d3. If you are sure none of his sperm got into your vagina then pregnancy is very unlikely.

If he actually did insert a finger into your vagina without washing prior to that, he may have got dirt into your vagina which can move up and cause some infection of the pelvic organs. That may explain the pain and nausea.

Keep on repeating the pregnancy test and if the symptoms persist see your physician.

Best regards,

Dr Mbong
Answered: Wed, 6 Mar 2013
I find this answer helpful
General & Family Physician Dr. Veera Raghava Rao Buddha.'s  Response
Hi welcome to Health care magic forum. What you have exlained seems to be due to anxiety neurosis. And can allso may be due to oral sex, more over you are using several medicines for liver problem. They also can cause vomiting sensation ,etc.
You are not preg. nant that you also confirmed by urine test. So dont worry about all these things, and try to divert mood in different ways by yoga, meditation etc.
I also advise you to follow some diet recommendations as, avoid taking oily foods, junk foods etc.
Take more of green leafy vegetables, pulses, sprouts, egg, and meat to supply nourishing food to the body and liver. wishing for a quick recovery and thanks for calling.
Answered: Wed, 6 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor